# SDR NOCA2098

- Difficulty date: September 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N757NA
- Make and model: Boeing 757-23A
- Aircraft serial: 24567
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: EB2BW
- Condition: Inoperative
- Location: Bs 400
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EMERGENCY LOCATOR TRANSMITTER SIGNAL INTERMITTENTLY TRANSMITTING DURING FLIGHT.  SIGNAL CAN BE HEARD ON 121.5.  REPLACED ELT TRANSMITTER.  (M)
